MAUDE Adverse Event Report: COLOPLAST A/S PED FOLYSIL CATH 3ML CH08/5; SILICONE FOLEY CATHETER

COLOPLAST A/S PED FOLYSIL CATH 3ML CH08/5; SILICONE FOLEY CATHETER
Model Number AA61081002
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, catheter has been inserted to a pediatric patient in emergency unit because of urinary retention.Patient was then transferred to pediatric ward, where the catheter had come out by itself the next morning.Catheter's balloon was tested and it was found out that the fluid doesn't stay inside the balloon, and that there was a hole on the catheter's balloon fluid canal.

Brand Name
PED FOLYSIL CATH 3ML CH08/5
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, da 3050
DA  3050
MDR Report Key5555815
Report Number9610711-2016-00012
Device Sequence Number557014
Product Code EZL
UDI-Device Identifier03600040126974
UDI-Public03600040126974
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA61081002
Device Catalogue NumberAA61081002
Device Lot Number12071826
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2016
Initial Report FDA Received Date04/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;